# SDR MALA030326

- Difficulty date: July 3, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: GOO1OO70
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3478, DURING CRUISE AT 29000 FT THE YELLOW HYD HIGH TEMP LIGHT ILLUMINATED.  FOLLOWED THE QRH AND SOME TIME AFTER TURNED OFF THE NR 2 ENG PUMP AC  PUMP, AND THE PTU, THE HIGH TEMP ANNUNCIATOR WENT OUT.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED NR 2 EDP IAW RJ85 MM 29-10-17.  P/N ON OFF 521449, S/N ON F9717007, S/N OFF GOO1OO70.  RAN SYSTEM FOR APPROX 1 HOUR, NO FAULTS NOTED.  ALL CHECKS GOOD AT THIS TIME.
